# SDR DL72S961048

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID-VISIT, THE R2 DOOR FORWARD SIDE FRAME WAS FOUND CRACKED OUT OF UPPER HINGE CUTOUT LOWER RADIUS; ALSO, CORROSION FOUND AROUND AREA.  AREA WAS REPAIRED PER SRM 52-40-2, FIG 4.
